# SDR UALA2009111903606

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 32,420 hours, 12,768 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 93
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R SLIDE NOT IN GREEN PRESSURE.  REPLACED SLIDE, OPS CHECK OK.
